Alert archive / Kentucky / Special Weather Statements in 2014
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Jun 20, 2014, 6:21 PM EDT for Bourbon County, Clark County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 6:21 PM EDT (22:21 UTC)
- Expired
- Jun 20, 2014, 6:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
Counties Bourbon County, KY, Clark County, KY
The radar
The Jackson,KY radar (KJKL), 82 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 1282 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
492
WWUS83 KLMK 202221
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT FRI JUN 20 2014
KYZ041>043-048-049-057-202250-
BOURBON KY-CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-NICHOLAS KY-
621 PM EDT FRI JUN 20 2014
...A BROKEN LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS WILL CONTINUE OVER FAYETTE
COUNTY AND MOVE ACROSS BOURBON AND CLARK COUNTIES...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO
CADENTOWN...AND MOVING EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VETERANS PARK...
WINCHESTER...
CADENTOWN...
JACKSTOWN AND JUDIANNE ESTATES...
REDHOUSE AND PRETTY RUN...
EAST UNION AND OLIVERS...
DOYLESVILLE AND HAGGARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3818 8398 3812 8407 3795 8397 3783 8408
3784 8409 3783 8410 3782 8409 3779 8411
3790 8457 3827 8415 3825 8391 3824 8391
TIME...MOT...LOC 2220Z 277DEG 32KT 3822 8414 3797 8435
$$
JSDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 20, 3:18 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 20, 3:18 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 318 PM EDT Fri Jun 20 2014 .SHORT TERM (Now through Saturday Night)... Issued at 255 PM EDT Fri Jun 20 2014 Warm and humid air mass remains in place with plenty of boundaries draped across central Kentucky. However none of them have fired yet, even though convective temps have been reached and storms have developed to our north, east, and west. Main boundary to be concerned with is the one over southern Indiana, roughly from Vincennes to between Cincinnati and Dayton. If the storms that have developed along this boundary can organize there will be a better potential for strong wind gusts as they make some headway into the Bluegrass region where DCAPE is higher. Otherwise, there are storms over western Kentucky that could make their way into our western CWA, and the continued possibility of development overhead. Will carry a pre-first period to include likely POPs for the rest of the afternoon, but expect more scattered coverage by sunset. Will see storms continue to diminish through the early evening. Organized SVR threat is minimal, but with moderate instability and slow storm motion, standard pulse threats of gusty (sub-severe) winds and heavy rainfall are in play. Slightly drier air and mid-level capping will make for a bit less humid day on Saturday. Highs will still reach the mid/upper 80s but dewpoints should drop into the mid 60s. Slight chance POPs will mainly be restricted to areas south of the Parkways. .LONG TERM (Sunday through Friday)... Issued at 315 PM EDT Fri Jun 20 2014 The synoptic pattern at the start of the long term period will feature rather weak upper-level flow across much of the CONUS, with a ridge holding across the southern CONUS, and weak PV anomalies riding across the central and northern CONUS (a rather seasonal pattern given we are heading into late June). This regime will allow weak systems to push through the Ohio Valley, bringing chances for precipitation along with a few shots of some slightly cooler air. Sunday will likely be one of the driest days in the extended period, as the region will be situated to the north of a weak surface front. Drier air will push into the region behind this front, helping to push PWATs down to around 1.3-1.5 inches. Given the intrusion of drier air, along with no consistent signals of any upper-level ascent, will continue with a dry forecast Sunday. Soundings do not show much in the way of a mid-level cap (especially across the northwest CWA), so cannot rule out a stray storm or two developing along differential heating boundaries, but think coverage will be too low to warrant a mention in the forecast at this time. Precipitation chances will only slightly increase on Monday, and still think most will stay dry. However, PWATs will increase to around 1.8 inches by Monday afternoon as deep-layer moisture begins to return. The region will still be lacking any significant forcing for ascent, so expect coverage in the 20-30% range, with the best precip potential expected west of I-65. The main system of the long term period will push through Tuesday into Tuesday night. A weak trough and an associated surface low will swing a weak cold front through the region. Given the moist and unstable airmass, convergence along this front should be more than enough to develop thunderstorms Tuesday into Tuesday night. Therefore, will continue with likely pops in this timeframe. With PWATs pushing 2 inches, these storms will likely drop heavy rainfall in a short amount of time, which could lead to some localized flooding. The forecast becomes a bit more challenging as we head into the middle of next week, as guidance is struggling with just how far south the front will push and where it will stall. In these situations, guidance tends to try and push front further south than they actually get in reality, thus will lean toward the front stalling somewhere across south-central KY. This means there will be daily chances for precipitation along this boundary as it wobbles somewhere across south-central KY. Temperatures Sunday will be in the mid 80s in the Northern Bluegrass, but in the lower 90s across west-central KY. Monday will be even warmer and the heat index will be on the rise as low-level moisture increases. Look for highs Monday in the lower 90s with heat indices in the upper 90s. For the remainder of the period, temperatures will be slightly cooler as highs drop back down into the mid 80s. && .AVIATION (18Z TAF Update)... Issued at 110 PM EDT Fri Jun 20 2014 Warm and humid air mass and a boundary-rich environment will support decent thunderstorm coverage this afternoon. Will watch convective trends through issuance time and make a last-minute call on whether to initialize any or all of the terminals with VCTS. Confidence is not very high regarding timing of any direct impact on any of the terminals, but there will be storms around later this afternoon. Expect most of the convection to die down just after sunset, with only lingering debris clouds overnight. The one fly in the ointment will be LEX, where decent rains occurred last night and there is greater potential for early morning fog/stratus. Surface front will drop south across Kentucky overnight, with slightly drier air filtering in. However the effects won't be noticeable until daytime heating/mixing can take hold around mid-morning Saturday. NW winds should be around 6 kt, given the lack of a strong high behind the front. Did include a few hrs of fuel-alternate MVFR ceilings in LEX beginning around daybreak Saturday. However, this is a fairly low-confidence forecast, mainly included because the GFS is picking up on the low ceilings better than the NAM (which is one of the scenarios in which the GFS is usually on to something) and because LEX had brief but heavy rainfall on Thursday. Of course, this part of the forecast is subject to significant change if the precip patterns this afternoon stray too far from the going forecast. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........KJD Aviation..........RAS
Hazardous weather outlook, Jun 20, 3:22 PM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 322 PM EDT FRI JUN 20 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 322 PM EDT FRI JUN 20 2014 /222 PM CDT FRI JUN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING. THE STRONGER STORMS WILL PRODUCE LOCALLY TORRENTIAL RAINFALL AND WIND GUSTS AROUND 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS ARE EXPECTED TO RETURN TO THE OUTLOOK AREA MONDAY THROUGH THURSDAY AS A COLD FRONT DROPS IN FROM THE NORTHWEST AND STALLS OUT ACROSS THE SOUTHERN OHIO VALLEY. ANY OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. RAS/KD
In the hours before
Local storm report, Jun 20, 5:41 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND GST 1 WNW FORKS OF ELKHORN 38.22N 84.82W
06/20/2014 M55 MPH FRANKLIN KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK1400650
RLLocal storm report, Jun 20, 5:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM TSTM WND DMG FRANKFORT 38.19N 84.87W
06/20/2014 FRANKLIN KY LAW ENFORCEMENT
TREE DOWN ON A HOME DAMAGING ITS ROOF IN EAST FRANKFORT
&&
EVENT NUMBER LMK1400651
RLSpecial weather statement, Jun 20, 5:50 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT FRI JUN 20 2014
INZ090-KYZ024-025-028>030-045-202220-
BRECKINRIDGE KY-BULLITT KY-HARDIN KY-HARRISON IN-JEFFERSON KY-MEADE
KY-NELSON KY-
550 PM EDT FRI JUN 20 2014
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
BRANDENBURG TO 10 MILES EAST OF BRANDENBURG TO SHEPHERDSVILLE...AND
MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
SHEPHERDSVILLE...
BRANDENBURG...
IRVINGTON...
MIDWAY AND HAYSVILLE...
EKRON...
HILLGROVE AND HUGHES LANDING...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 112 AND 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3807 8609 3807 8583 3787 8538 3787 8610
3785 8637 3792 8651 3794 8650 3795 8652
3798 8652
TIME...MOT...LOC 2150Z 277DEG 23KT 3797 8631 3800 8597
3799 8567
RJSSpecial weather statement, Jun 20, 6:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
500 PM CDT FRI JUN 20 2014
KYZ075-081-202230-
CUMBERLAND KY-MONROE KY-
500 PM CDT FRI JUN 20 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF TOMPKINSVILLE...AND MOVING
EAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
BURKESVILLE...
DUBRE...
MESHACK AND OTIA...
BLYTHE...
CLOYDS LANDING AND ARAT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3670 8578 3684 8569 3684 8563 3683 8560
3682 8559 3684 8557 3684 8533 3661 8540
3661 8547
TIME...MOT...LOC 2200Z 288DEG 15KT 3677 8564
RJSSpecial weather statement, Jun 20, 6:03 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 PM EDT FRI JUN 20 2014
KYZ036-040>042-048-202235-
BOURBON KY-FAYETTE KY-JESSAMINE KY-SCOTT KY-WOODFORD KY-
603 PM EDT FRI JUN 20 2014
...A BROKEN LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS WILL MOVE INTO SCOTT AND
FAYETTE COUNTIES...INCLUDING THE CITY OF LEXINGTON...
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF
GEORGETOWN TO VERSAILLES...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
BLUE GRASS AIRPORT AND LORADALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3792 8443 3803 8484 3810 8472 3831 8455
3829 8444 3828 8443 3829 8437 3826 8413
TIME...MOT...LOC 2203Z 276DEG 24KT 3825 8440 3805 8468
JSDSpecial weather statement, Jun 20, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT FRI JUN 20 2014
KYZ041>043-048-049-057-202250-
BOURBON KY-CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-NICHOLAS KY-
621 PM EDT FRI JUN 20 2014
...A BROKEN LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS WILL CONTINUE OVER FAYETTE
COUNTY AND MOVE ACROSS BOURBON AND CLARK COUNTIES...
AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO
CADENTOWN...AND MOVING EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VETERANS PARK...
WINCHESTER...
CADENTOWN...
JACKSTOWN AND JUDIANNE ESTATES...
REDHOUSE AND PRETTY RUN...
EAST UNION AND OLIVERS...
DOYLESVILLE AND HAGGARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3818 8398 3812 8407 3795 8397 3783 8408
3784 8409 3783 8410 3782 8409 3779 8411
3790 8457 3827 8415 3825 8391 3824 8391
TIME...MOT...LOC 2220Z 277DEG 32KT 3822 8414 3797 8435
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:19 PM EDT | Special Weather Statement | LMK | Franklin | 31 min |
| Jun 19, 8:24 PM EDT | Flash Flood Warning | LMK | Bourbon | 3 hr |
| Jun 19, 10:43 PM EDT | Special Weather Statement | LMK | Metcalfe | 32 min |
| Jun 19, 11:26 PM EDT | Special Weather Statement | LMK | Adair | 29 min |
| Jun 19, 11:53 PM EDT | Special Weather Statement | LMK | Adair | 32 min |
| Jun 20, 1:20 PM EDT | Special Weather Statement | LMK | Trimble | 30 min |
| Jun 20, 3:32 PM EDT | Special Weather Statement | LMK | Logan | 28 min |
| Jun 20, 4:12 PM EDT | Special Weather Statement | LMK | Butler, Logan, Simpson | 28 min |
| Jun 20, 4:32 PM EDT | Special Weather Statement | LMK | Henry | 28 min |
| Jun 20, 4:38 PM EDT | Special Weather Statement | LMK | Allen, Simpson, Warren | 27 min |
| Jun 20, 5:00 PM EDT | Special Weather Statement | LMK | Franklin, Jefferson, Shelby | 30 min |
| Jun 20, 5:04 PM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| Jun 20, 5:13 PM EDT | Special Weather Statement | LMK | Bourbon | 32 min |
| Jun 20, 5:16 PM EDT | Special Weather Statement | LMK | Meade | 29 min |
| Jun 20, 5:30 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Scott, Spencer | 30 min |
| Jun 20, 5:33 PM EDT | Special Weather Statement | LMK | Barren, Metcalfe | 32 min |
| Jun 20, 5:35 PM EDT | Special Weather Statement | LMK | Bullitt, Spencer | 30 min |
| Jun 20, 5:40 PM EDT | Special Weather Statement | LMK | Harrison | 45 min |
| Jun 20, 5:50 PM EDT | Special Weather Statement | LMK | Bullitt, Meade | 30 min |
| Jun 20, 6:00 PM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 30 min |
| Jun 20, 6:03 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Woodford | 32 min |
| Jun 20, 6:26 PM EDT | Special Weather Statement | LMK | Clinton, Russell | 44 min |
| Jun 20, 6:51 PM EDT | Special Weather Statement | LMK | Clark | 29 min |
| Jun 20, 7:06 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 44 min |
| Jun 20, 7:08 PM EDT | Special Weather Statement | LMK | Hancock | 32 min |
| Jun 20, 7:12 PM EDT | Special Weather Statement | LMK | Marion | 33 min |
| Jun 20, 3:58 PM EDT | Special Weather Statement | LMK | Crawford | 32 min |
Nearby
Special Weather Statements in Kentucky, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.